# SDR SWAA2022040584781

- Difficulty date: March 16, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 192BL BODY FAIRING SEAL AT LOWER FUSELAGE 2022-144875 / [01] REPLACED ACCESS PANEL 192BL BODY FAIRING SEAL AT LOWER FUSELAGE IAW SRM 51-40-02-0G-0;[02] REPLACED ACCESS PANEL 192BL BODY FAIRING SEAL AT LOWER FUSELAGE IAW SRM 51-40-02-0G-0 SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ACCESS PANEL 192BL BODY FAIRING SEAL AT LOWER FUSELAGE IAW SRM 51-40-02-0G-0 SEE INDIVIDUAL SIGN OFF BELOW.
